Methotrexate Injections (20mg) and eye ir... - Arthritis Action

Arthritis Action

6,267 members1,738 posts

Methotrexate Injections (20mg) and eye irritation

SABAS profile image
SABAS

Hi everyone!

I’m a 22 year old female with RA.

I started methotrexate injections on May 1st.

I wasn’t feeling great, but not too bad either.

One thing I did realize is I kept itching my face on the first day (no rash though) and for the past two days my eyes get irritated too easily, sometimes they turn red and itchy, the next they’re fine.

I’m wondering if anyone experienced this on methotrexate? I can’t tell if it’s an allergy or not.

I’m going to call my doctor tomorrow, but I’m also interested in knowing your experience!

Thanks!

7 Replies

Although different illness, different age group, you might like to read these posts from another forum on MTX -

healthunlocked.com/pmrgcauk...

healthunlocked.com/pmrgcauk...

Think you can read posts without out joining, but not reply.

SABAS profile image
SABAS in reply to DorsetLady

Thanks a bunch!

Hi, sorry I can’t help as I was very allergic to methotrexate and don’t take it. I asked my brother who has taken it for years and he has not had this issue, your GP or rheumatologist are the ones to guide you. Good luck.

SABAS profile image
SABAS in reply to LesBev

Thank you for sharing!

Crystal-ice profile image
Crystal-ice in reply to SABAS

Hi I have taken methotrexate for years and not had that issue with my eyes although rheumatoid arthritis can affect the eyes ask your consultant x

SABAS profile image
SABAS in reply to Crystal-ice

Yess thanks! I spoke to my doctor, she said methotrexate doesn’t usually do this and it could be just regular allergies that happened at the same time.

Possibly make a diary when it happens next and see if u can think of anywhere or anything u have done different x

You may also like...